Necessary and sufficient conditions for oscillation of the solutions of even order differential equations

Authors

  • Cheng Jin-Fa Xiamen University, China
  • Chu Yu-Ming Huzhou Teachers College, China

DOI:

https://doi.org/10.33993/jnaat411-965

Keywords:

oscillation, nonoscillatory solution, even order differential equation
Abstract views: 223

Abstract

In this paper, we establish several necessary and sufficient conditions for oscillation of the solutions of the following even order differential equation\[x^{(n)}(t) + q(t)x^\gamma (t) = 0, \quad \mbox{$n$ is even},\]where \( q(t) \in C([t_0 ,\infty ),{\mathbb R}^ + )\) and \(\gamma\) is the quotient of odd positive integers.

Downloads

Download data is not yet available.

References

R.P. Agarwl, M. Bohner and W.-T. Li, Nonoscillation and Oscillation: Theory for Functional Differential Equations, Marcel Dekker, New York, 2004. https://doi.org/10.1201/9780203025741 DOI: https://doi.org/10.1201/9780203025741

R.P. Agarwal, S.R. Grace and D. O'regan, Oscillation Theory for Difference and Functional Differential Equations, Kluwer Academic Publishers, Dordrecht, 2000. https://doi.org/10.1007/978-94-015-9401-1_2; ?? https://doi.org/10.1007/978-94-015-9401-1_1

R.P. Agarwl, S.R. Grace and D. O'regan, Oscillation Theory for Second Order Dynamic Equations, Taylor & Francis, London, 2003. DOI: https://doi.org/10.4324/9780203222898

F.V. Atkinson, On second-order non-linear oscillations, Pacific J. Math., 5, pp. 643-647, 1955. https://doi.org/10.2140/pjm.1955.5.643 DOI: https://doi.org/10.2140/pjm.1955.5.643

Š. Belohorec, Oscillatory solutions of certain nonlinear differential equations of second order, Mat.-Fyz. Časopis Sloven. Akad. Vied, 11, pp. 250-255, 1961.

Š. Belohorec, Monotone and oscillatory solutions of a class of nonlinear differential equations, Mat. Časopis Sloven. Akad. Vied, 19, pp. 169-187, 1969.

L.H. Erbe, Q.-K. Kong and B.-G. Zhang, Oscillation Theory for Functional-Differential Equations, Marcel Dekker, New York, 1995.

N.T. Markova and P.S. Simeonov, Oscillation theorems for n-th order nonlinear differential equations with forcing terms and deviating arguments depending on the unknown function, Commun. Appl. Anal., 9(3-4), pp. 417-427, 2005.

N.T. Markova and P.S. Simeonov, Asymptotic and oscillatory behavior of n-th order forced differential equations with deviating argument depending on the unknown function, Panamer. Math. J., 16(1), pp. 1-15, 2006.

CH.G. Philos, Oscillation criteria for second order superlinear differential equations, Canad. J. Math., 41(2), pp. 321-340, 1989. https://doi.org/10.4153/cjm-1989-016-3 DOI: https://doi.org/10.4153/CJM-1989-016-3

P. Waltman, Oscillation of solutions of a nonlinear equation, SIAM Rev., 5, pp. 128-130, 1963. https://doi.org/10.1137/1005032 DOI: https://doi.org/10.1137/1005032

J.S.W. Wong, On the generalized Emden-Fowler equation, SIAM Rev., 17, pp. 339-360, 1975. https://doi.org/10.1137/1017036 DOI: https://doi.org/10.1137/1017036

Downloads

Published

2012-01-01

How to Cite

Jin-Fa, C., & Yu-Ming, C. (2012). Necessary and sufficient conditions for oscillation of the solutions of even order differential equations. Rev. Anal. Numér. Théor. Approx., 41(1), 18–26. https://doi.org/10.33993/jnaat411-965

Issue

Section

Articles